MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY (BD) BD VACUTAINER® EST Z (NO ADDITIVE) PLUS BLOOD COLLECTION TUBES; SPECIMEN TRANSPORT AND STORAGE CONTAINER

BECTON, DICKINSON AND COMPANY (BD) BD VACUTAINER® EST Z (NO ADDITIVE) PLUS BLOOD COLLECTION TUBES; SPECIMEN TRANSPORT AND STORAGE CONTAINER
Catalog Number 362725
Medical Device Problem Codes Incorrect Measurement (1383); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pma / 510(k) #: there is no 510(k) for this device as it is manufactured outside the us and not sold in the us.Result: bd received samples and photos from the customer facility for investigation.The photos were evaluated and the customer's indicated failure mode with the incident lot was observed.Additionally, customer samples and retention samples were selected for evaluation, and the customer's indicated failure mode was not observed.A review of the manufacturing records was completed for the incident lot and no issues were identified.
 
Event or Problem Description
It was reported the bd vacutainer® est z (no additive) plus blood collection tubes were coring, no report of medical interventions or serious injury.
 
Additional Manufacturer Narrative
Corrected to exempt.

Brand Name
BD VACUTAINER® EST Z (NO ADDITIVE) PLUS BLOOD COLLECTION TUBES
Common Device Name
SPECIMEN TRANSPORT AND STORAGE CONTAINER
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
MDR Report Key7483211
Report Number9617032-2018-00836
Device Sequence Number2053480
Product Code JKA
UDI-Device Identifier50382903627252
UDI-Public50382903627252
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2018
Device Catalogue Number362725
Device Lot Number6299906
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/05/2017
Initial Date Received by Manufacturer 03/08/2017
Supplement Date Received by Manufacturer03/08/2017
Initial Report FDA Received Date05/03/2018
Supplement Report FDA Received Date05/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;